# SDR SWAA2019041031563

- Difficulty date: March 7, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRINGER PANEL FASTENER HOLE CORRODED AT BS. 927, LBL 3.           / R&R CARGO DECK SUPPORT TRACK ASSEMBLY IAW SRM AND DWG.
